MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM
Model Number 402042
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time the device has been requested to be returned to orthalign for evaluation by an orthalign engineer.If the device is received an investigation will be conducted to confirm the complaint and determine a root cause fi possible.Upon completion of the investigation a follow up report will be filed detailing the conclusion.No further action required at this time.
 
Event or Problem Description
A small burr was found on the shaft of a new microblock.Another microblock of the same lot was checked and it also had a burr.
 
Additional Manufacturer Narrative
The part was not returned to orthalign for an investigation but in house parts from the same lot with the same burr were investigated by an orthalign engineer.The complaint was confirmed and the issue was found to be due to a machining defect.Orthalign followed up with the vendor and updated inspection plans to inspect for this manufacturing defect and documentation was updated to identify as a new risk.No medical event occurred where a burr fell into a wound and the medical benefits outweigh the residual risk.No further action required at this time.
 
Event or Problem Description

Brand Name
KNEEALIGN 2
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key21103132
Report Number3007521480-2025-00001
Device Sequence Number9154998
Product Code OLO
UDI-Device Identifier00858704006336
UDI-Public00858704006336
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number402042
Device Catalogue Number402042
Device Lot Number23120402Z
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown